# SDR IPXA2017062718670

- Difficulty date: June 13, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAILCONE LT SIDE FRAME IS CRACKED AT THE UPPER GUIDE PIN HOLE.  REPAIRED THE TAILCONE FRAME IAW SRM 53-00-00, REPAIR GENERAL.
